# SDR APJ2002F00000

- Difficulty date: February 17, 2001
- Submitted: February 28, 2002
- Operation: Air carrier
- Aircraft: N302PC
- Make and model: Braero HS125700A
- Aircraft serial: 257125
- Engine: Alidsg TFE7313AR
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: Oil Cap
- Part number: 5725339201
- Condition: Not Seated
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

APPROXIMATELY 1.5 HOURS INTO FLIGHT AT 35,000 FT THE OIL PRESSURE GAUGE FLUCTUATED FOR THE RIGHT SIDE ENGINE AND PROCEEDED TO INDICATE MINIMUM PRESSURE.  AS A PRECAUTION, THE PIC SHUTDOWN THE RIGHT SIDE ENGINE WHEN THE OIL PRESSURE REACHED 25 PSI (MINIMUM PRESSURE).  UPON LANDING IT WAS DETERMINED THAT THE OIL FILLER CAP WAS IMPROPERLY SEATED CAUSING LOSS OF OIL AND PRESSURE.  THE RIGHT ENGINE WAS CLEANED AND SERVICED WITH THREE QUARTS OF OIL, PERFORMED SEVERAL ENGINE RUNUPS.  NO FURTHER LEAKS AND OIL PRESSURE GAUGE INDICATED PROPER.
